MAUDE Adverse Event Report: KLS MARTIN MANUFACTURING LLC IPS; IMPLANT

KLS MARTIN MANUFACTURING LLC IPS; IMPLANT
Model Number 60-000-65-09-LP
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a portion of an ips plate over a graft junction fractured three months after implant due to loss of osseointegration at the junction.It was removed and the rest of the plate remains implanted.
 
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified a known inherent risk of the device.No corrective or preventive actions are required at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
IPS
Common Device Name
IMPLANT
Manufacturer (Section D)
KLS MARTIN MANUFACTURING LLC
11228 st. johns ind. pkwy s
jacksonville FL 32246
Manufacturer (Section G)
KLS MARTIN MANUFACTURING LLC
11228 st johns indust. pkwy s
jacksonville FL 32246
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key19996231
Report Number3014483751-2024-00002
Device Sequence Number15544544
Product Code JEY
UDI-Device Identifier00888118140364
UDI-Public(01)00888118140364
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210731
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-000-65-09-LP
Device Lot Number8000158976
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale